# SDR SWAA2023041923182

- Difficulty date: April 3, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACE BATTERY PACK AT STA 565L PER MM 33-51-06;[02] C/W INSPECTION;[03] FWD CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[04] COMPLIED WITH INSPECTION; REMOVED AND REPLACE BATTERY PACK AT STA 565L PER MM 33-51-06; FWD CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06.
